Announcement

Announcement Module
Collapse
No announcement yet.

Leg & foot pain after chemo and Bleo Lung

Page Title Module
Move Remove Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • BetterOnABoat
    started a topic Leg & foot pain after chemo and Bleo Lung

    Leg & foot pain after chemo and Bleo Lung

    Has anyone had bad foot and leg pain after treatment? I completed chemo 5/25/2020, it has been 9 months. I had severe Bleo Lung and was on Heavy steroids until 11/30/2020, it has been 11 weeks since I was completely off of steroids. I know about muscle loss on high dose steroids, but I am pretty sure it’s not that.

    It seems that the bottom of my feet are swollen and the heels of my feet hurt to walk on. My legs are swollen from my knees down. My arms and fingers are a bit swollen as my wedding ring and watch don’t fit. This has been going on since about the time I got off steroids for Bleo Lung

  • fredmeyer
    replied
    Nearing the end of 3xBEP and have have blisters on the tops of big toes and bottoms of other toes. I also have pain in the heels of my feet. Started with the 2nd cycle. No swelling for me. Heel pain went away between 2nd and 3rd cycle but returned during the 3rd long week. Hoping it clears up after treatment ends.

    Leave a comment:


  • Mike
    replied
    As an aside, being on steroids longer-term and with the potential for lower testosterone levels given the TC itself and the orchiectomy. It may be worth speaking to your doctor earlier than later about bone health (i.e. could all of these things weakened your bones and is there something that could be done to help them)? Obviously, this is more of a long-term issue but wanted to mention it.

    Mike

    Leave a comment:


  • Davepet
    replied
    Better: what does your doc say about the swelling & pain? If you haven;t brought it up, you should, I haven't heard of anyone with similar problems on here.Are you on any other meds?

    Leave a comment:


  • Axel
    replied
    Hello BetterOnABoat,


    I don't know if the steroids are responsible for this, but I'll share my own experience here.

    2-3 months after my high-dose chemos I had severe swelling of the feet, much like what you're describing. My feet and legs hurt constantly and it became so bad I couldn't walk without being in pain. The pain seemed to be not as intense in the morning though. This went on for weeks, maybe 1-2 months, before it slowly got better. My feet weren't swollen anymore and the pain subsided and then disappeared without any treatment.

    Maybe what you're experiencing is the same as what I did. If that's the case it will go away eventually, but it will take time. It will be quite painful for a while. Still, I think it's better that you see a doctor as they might speed up the recovery or prescribe something to ease the pain. Or, your case might be different from mine and may require a completely different approach.

    Leave a comment:

Working...
X